# SDR SWIA202265972

- Difficulty date: June 27, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 39,139 hours, 25,157 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

D:WHILE SITTING AT THE GATE,SMOKE STARTED ENTERING THE COCKPIT ON THE RIGHT SIDE. THE SMOKE HAD AN ELECTRICAL SMELL . CREW EVACUATED THE PLANE.IMMEDIATELY AND AND AIRCRAFT WAS SHUTDOWN / C:ON ARRIVAL TO A/C CREW NOTED SMOKE WAS COMING FROM F/O'S SIDE WALL VENT AND GASPER. COMPLIED WITH FIM 21-22-00 FIGURE 210, DURING TROUBLESHOOTING RIGHT HAND PACK DISCHARGE TEMP WENT TO 99 AND RECEIVED "RIGHT PACK AUTO FAIL" CAUTION MESSAGE. LEFT HAND PACK OPERATED NORMALLY AS REQUIRED. NO SMOKE OR ELECTRICAL SMELL NOTED. DEFERRED RIGHT HAND PACK PER MEL 21-51-1D. / CAT C DUE 7-7-22 / WHILE SITTING AT THE GATE,SMOKE STARTED ENTERING THE COCKPIT ON THE RIGHT SIDE. THE SMOKE HAD AN ELECTRICAL SMELL . CREW EVACUATED THE PLANE.IMMEDIATELY AND AND AIRCRAFT WAS SHUTDOWN    (FLIGHT 3911 - FILED CLOSED)   JUN 27, 2022  STATION: SLC--ON ARRIVAL TO A/C CREW NOTED SMOKE WAS COMING FROM F/O'S SIDE WALL VENT AND GASPER. COMPLIED WITH FIM 21-22-00 FIGURE 210, DURING TROUBLESHOOTING RIGHT HAND PACK DISCHARGE TEMP WENT TO 99 AND RECEIVED "RIGHT PACK AUTO FAIL" CAUTION MESSAGE. LEFT HAND PACK OPERATED NORMALLY AS REQUIRED. NO SMOKE OR ELECTRICAL SMELL NOTED. DEFERRED RIGHT HAND PACK PER MEL 21-51-1D.  / JUN 28, 2022  STATION: PSP -- CONFIRMED THE RIGHT AIR CYCLE MACHINE WAS INOPEREABLE. REMOVED AND REPLACED THE RIGHT AIR CYCLE MACHINE PER CRJ900 AMM 21-51-08-400-801 OPS CHECK GOOD AT THIS TIME. DMI CLEARE AND PLACARD REMOVED.
